# SDR CAL950891

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: R-2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - THE R-2 DOOR PORTABLE EXIT LIGHT WAS FOUND INOPERATIVE.  THE PORTABLE EXIT LIGHT BATTERIES WERE RECHARGED IAW MM 33-51-101.  (X)
